# SDR SWAA2019050732363

- Difficulty date: April 23, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE CORRODED BETWEEN BS. 767 TO BS. 787, RBL 21.  R&R ANGLE PER SRM & DWG.
